Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 1, 2021, 11:13 PM EDT for Nottoway County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2021, 11:13 PM EDT (03:13 UTC)
- Expired
- Jul 2, 2021, 12:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Wakefield, VA
County Nottoway County, VA
The radar
The Norfolk radar (KAKQ), 114 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 3.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
076
WWUS81 KAKQ 020313
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
1113 PM EDT Thu Jul 1 2021
VAZ060-066>068-080-020400-
Lunenburg-Nottoway-Dinwiddie-Amelia-Prince Edward-
1113 PM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRINCE EDWARD...
NORTHERN LUNENBURG...NOTTOWAY AND SOUTHWESTERN AMELIA COUNTIES...
At 1113 PM EDT, a strong thunderstorm was located over Keysville,
moving east at 40 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Blackstone, Crewe, Victoria, Nottoway, Burkeville, Wilsons, Scotts
Fork, Spainville, Green Bay, North Wellville, Prince Edward Station,
Briery, Arvins Store, Earls, Twin Lakes State Park, Nutbush, The
Falls, Wellville, Blevins Corner and Pleasant Grove.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3736 7790 3710 7778 3694 7848 3708 7844
3709 7846 3709 7848 3711 7850 3713 7851
TIME...MOT...LOC 0313Z 248DEG 35KT 3704 7846
$$
RogersWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:53 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 7:53 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 753 PM EDT Thu Jul 1 2021 .SYNOPSIS... A trough of low pressure moves southeast across Virginia tonight. Low pressure and associated cold front will move across the area Friday, bringing numerous showers and thunderstorms with locally heavy downpours. High pressure builds into the area from the northwest over the holiday weekend through early next week. && .NEAR TERM /THROUGH FRIDAY/... As of 555 PM EDT Thursday... Update to drop the svr watch along and west of I95 where airmass is worked over. Appears to be more of a heavy rain/gust wind scenario (but not damaging winds). Watch continues in nern zones for a while longer. PVS DSCN: Svr tstm watch thru 00Z as tstms have quickly dvlpd along the leading sfc trof. This activity continues for the next svrl hrs due to addntl convection forming on outflow boundaries. Latest data shows the svr threat diminishing by 00Z due to loss of dytme heating. FF guidance remains high so no watch anticipated this eve although there could be local minor flooding issues under any downpour. The actual cold front drops se across the local area later tonight which becomes located beneath the RRQ of a strengthening upper level jet. The threat for some training echoes dvlps late tonight into Fri morning as a weak wave of low pres moves east along it. Latest guid is now a bit faster to take the systm se Fri aftrn, thus ending the heavy rain threat svrl hours earlier than thought yesterday. In fact, models are showing svrl rounds of pcpn tonight and Fri instead of a longer period of hvy rain which would lead to ff issues. Lows mid 60s- lwr 70s. The steadiest pcpn pushes se Fri aftrn, but addntl convection is progged behind the initial batch Fri aftrn across the east. This will mostly depend on whether any breaks/heating can occur. Cooler with highs arnd 80. Upshot here and after coord with surrounding offices, decided not to issue any ff watch at this time, although there could be some minor urban issues Fri across the se. A good soaking expected with QPF btwn 1.5 to 2.25 inches. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... As of 130 PM EDT Thursday... Convection tapers off NW-SE after midnite Fri night as the systm pushes offshore. Highest PoPs across the se during the eve with skies bcmg pt cldy aftr midnite. Cooler with lows from the mid 50s NW to mid 60s SE. Models show a secondary s/w rotating around the upr trof Sat. Best support for any pcpn remains ne of the local area, but still enough lingering moisture for at least slght chc late day PoPs ivof the lwr Md ern shore. High pressure to the west allows drier air to filter into the Piedmont then towards the coast. Thus, pt/mstly sunny Sat with highs upr 70s-lwr 80s. Fair to pt cldy Sat night. Lows 60-65. Mstly sunny and a bit warmer for Independence Day as high pres settles across the se. Highs 80-85. Fair to pt cldy and dry Sun night. Lows mid-upr 60s. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 130 PM EDT Thursday... High pressure dominates Mon thru Wed. Moisture limited Mon/Tue but slowly returns Wed. Kept Mon/Tue dry but will carry low chc PoPs Wed aftrn. Summer heat returns with highs each day upr 80s-lwr 90s. Lows upr 60s-lwr 70s. It remains too early to speculate on any tropical scenarios depicted by individual deterministic models from Elsa at this time. Will go with chc PoPs Thurs. Highs in the 80s. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 750 PM EDT Thursday... Showers and storms continue through much of the 00z taf period. Generally VFR outside of convection and MVFR/isolated IFR CIGs/VIS in areas of showers/storms. Expect CIGs to gradually decrease tonight into early Friday afternoon from NW to SE associated with prefrontal precip ahead of a cold front. The cold front pushes through Friday afternoon with CIGs improving from NW to SE. Patchy areas of IFR CIGs will be possible particularly late tonight into Friday morning but will be most likely inland in the Piedmont. Winds are generally SW 10-15 kt with gusts to 20 kt in the SE but will decrease to 5-10 kt overnight except at ECG where winds will remain 10-15 kt. A brief shift to NW/N will be possible with an outflow boundary moving SSE across SE VA/NE NC. Winds lighten to around 5 kt by late Friday afternoon, eventually becoming N behind the cold front. A cold front crosses the FA late Friday into Friday night shifting winds to N/NW. Showers taper off Friday night with primarily VFR conditions expected to return and linger into early next week. OUTLOOK... The front will be slow to push se of the area Fri night with a continuation of showers/tstms and degraded flight conditions. High pressure brings a return to dry conditions with VFR flying weather through the weekend and into early next week. && .MARINE... As of 400 PM EDT Thursday... A cold front just north and west of the area will slowly move through the region through Friday. South to southwest winds will continue around 15 kt in the bay and 15-20kt over the ocean. Will keep the SCA for waves over the ocean through tonight with 4 to 5 ft expected. Around 2 ft waves in the bay. Winds gradually turn west and then northwest on Friday into Friday night behind the front as high pres builds to the west and south of the region. The weekend looks quiet as high pressure shifts offshore leading to the winds turning south by Sunday. Southerly winds gradually increase into early next week. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...Small Craft Advisory until 4 AM EDT Friday for ANZ633-656-658. && SYNOPSIS...MPR NEAR TERM...MPR/RMM SHORT TERM...MPR LONG TERM...MPR AVIATION...MPR/RMM MARINE...MRD
Hazardous weather outlook, Jul 1, 8:22 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 822 PM EDT Thu Jul 1 2021 MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-089-090-099- 100-509>525-030030- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Surry-James City-Accomack-Northampton-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 822 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Showers and thunderstorms are likely across the area. Locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-095>098-030030- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg- Brunswick-Greensville-Sussex-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- 822 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for northeast North Carolina, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Showers and thunderstorms are likely to develop over the area by late tonight. Locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms continue Friday. Locally heavy rainfall is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 1, 9:17 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
917 PM EDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 W COLONIAL HEIGHTS 37.27N 77.43W
07/01/2021 CHESTERFIELD VA NWS EMPLOYEE
NWS EMPLOYEE REPORTED TREES DOWN NEAR THE
INTERSECTION OF BRANDERS BRIDGE ROAD AND
LAKEVIEW ROAD. TIME ESTIMATED FROM RADAR.
&&
RMMSpecial weather statement, Jul 1, 9:30 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
930 PM EDT Thu Jul 1 2021
VAZ060-061-066>068-020215-
Lunenburg-Nottoway-Amelia-Cumberland-Prince Edward-
930 PM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CUMBERLAND...
PRINCE EDWARD...NOTTOWAY AND AMELIA COUNTIES...
At 929 PM EDT, a strong thunderstorm was located near Abilene, or
near Hampden Sydney College, moving east at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Farmville, Crewe, Hampden Sydney, Hampden Sydney College, Longwood
University, Amelia Courthouse, Nottoway, Burkeville, Jetersville,
Darlington Heights, Morven, Rice, Spainville, Green Bay, North
Wellville, Tuggle, Prince Edward Station, Briery, Earls and Twin
Lakes State Park.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3724 7868 3749 7798 3748 7798 3716 7785
3715 7788 3705 7845 3708 7844 3709 7848
3710 7850 3714 7852 3715 7855 3714 7858
3717 7863 3719 7864 3720 7868 3722 7869
TIME...MOT...LOC 0129Z 254DEG 40KT 3717 7850
MillerSpecial weather statement, Jul 1, 10:10 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1010 PM EDT Thu Jul 1 2021
VAZ062-067>069-080-081-513>516-020300-
Goochland-Nottoway-Western Chesterfield-Prince George-Western Henrico
(Including the City of Richmond)-Dinwiddie-Powhatan-Amelia-Eastern
Henrico-Eastern Chesterfield (Including Col. Heights)-
1010 PM EDT Thu Jul 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTERFIELD...
SOUTHEASTERN GOOCHLAND...CENTRAL HENRICO...NORTHERN DINWIDDIE...
EASTERN AMELIA AND SOUTHEASTERN POWHATAN COUNTIES...THE CITY OF
RICHMOND...THE CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND
THE CITY OF PETERSBURG...
At 1009 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sunnyside to near Amelia Courthouse
to near Nottoway. Movement was east at 50 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Richmond, Petersburg, Powhatan, Hopewell, Colonial Heights, Virginia
Commonwealth University, Tuckahoe, Moseley, Chester, Downtown
Richmond, Bon Air, Virginia Union University, Mannboro, University Of
Richmond, Virginia State University, Fort Lee, Manakin, Bellwood,
Sabot and Laurel.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3770 7760 3768 7756 3746 7725 3711 7739
3709 7791 3733 7787 3754 7797
TIME...MOT...LOC 0209Z 253DEG 43KT 3742 7816 3730 7798 3708 7807
MillerLocal storm report, Jul 1, 10:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1016 PM EDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 1 NE STODDERT 37.36N 78.28W
07/01/2021 CUMBERLAND VA PUBLIC
REPORT OF A TREE DOWN ON RIVER ROAD. TIME
ESTIMATED FROM RADAR.
&&
RMMSpecial weather statement, Jul 1, 10:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1053 PM EDT Thu Jul 1 2021
VAZ080>083-089-090-511>520-522-020345-
Western King and Queen-Western Hanover-Western Henrico (Including the
City of Richmond)-Surry-Dinwiddie-Eastern Essex-Eastern King and
Queen-Eastern Henrico-James City-Eastern Hanover-Charles City-New
Kent-Western Chesterfield-Western King William-Prince George-Eastern
King William-Eastern Chesterfield (Including Col. Heights)-
1053 PM EDT Thu Jul 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANOVER...
NORTHEASTERN DINWIDDIE...JAMES CITY...CENTRAL CHESTERFIELD...KING AND
QUEEN...CHARLES CITY...PRINCE GEORGE...NEW KENT...HENRICO...KING
WILLIAM...NORTHWESTERN SURRY AND SOUTH CENTRAL ESSEX COUNTIES...THE
CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF
PETERSBURG AND THE CITY OF RICHMOND...
At 1053 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tuckahoe to Chesterfield Court House
to near Dinwiddie. Movement was east at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Richmond, Petersburg, Hopewell, New Kent, Colonial Heights, King
William, Charles City, Ashland, West Point, Claremont, Talleysville,
Chester, Norge, Fort Lee, University Of Richmond, Saint Stephens
Church, Virginia State University, King And Queen Court House,
Virginia Commonwealth University and Tuckahoe.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3789 7682 3758 7671 3716 7680 3710 7763
3738 7760 3757 7765 3758 7762 3759 7762
3762 7765 3769 7764 3784 7702 3783 7695
3787 7691
TIME...MOT...LOC 0253Z 254DEG 32KT 3763 7759 3740 7753 3713 7759
RogersSpecial weather statement, Jul 1, 11:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1113 PM EDT Thu Jul 1 2021
VAZ060-066>068-080-020400-
Lunenburg-Nottoway-Dinwiddie-Amelia-Prince Edward-
1113 PM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRINCE EDWARD...
NORTHERN LUNENBURG...NOTTOWAY AND SOUTHWESTERN AMELIA COUNTIES...
At 1113 PM EDT, a strong thunderstorm was located over Keysville,
moving east at 40 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Blackstone, Crewe, Victoria, Nottoway, Burkeville, Wilsons, Scotts
Fork, Spainville, Green Bay, North Wellville, Prince Edward Station,
Briery, Arvins Store, Earls, Twin Lakes State Park, Nutbush, The
Falls, Wellville, Blevins Corner and Pleasant Grove.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3736 7790 3710 7778 3694 7848 3708 7844
3709 7846 3709 7848 3711 7850 3713 7851
TIME...MOT...LOC 0313Z 248DEG 35KT 3704 7846
RogersThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:30 PM EDT | Special Weather Statement | AKQ | Amelia, Nottoway, Prince Edward | 45 min |
| Jul 1, 9:41 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Lunenburg, Nottoway, Powhatan, Prince Edward | 49 min |
| Jul 1, 10:10 PM EDT | Special Weather Statement | AKQ | Chesterfield, Henrico, Powhatan, City of Colonial Heights, City of Petersburg, City of Richmond | 50 min |
| Jul 1, 10:44 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Jul 1, 10:46 PM EDT | Areal Flood Advisory | AKQ | Amelia, Cumberland, Nottoway, Prince Edward | 3 hr |
| Jul 1, 10:53 PM EDT | Special Weather Statement | AKQ | Charles City, Chesterfield, Henrico, James City, King and Queen, King William and 6 more | 52 min |
| Jul 1, 10:55 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Goochland, Hanover, Henrico, City of Richmond | 7 hr |
| Jul 1, 11:20 PM EDT | Areal Flood Advisory | AKQ | Charles City, Gloucester, James City, Mathews, Middlesex, Surry and 2 more | 3 hr |
| Jul 1, 11:26 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 49 min |
| Jul 2, 1:07 AM EDT | Areal Flood Advisory | AKQ | Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 3 hr |
| Jul 2, 5:36 AM EDT | Areal Flood Advisory | AKQ | James City, York, City of Newport News | 3 hr |
| Jul 2, 7:42 AM EDT | Areal Flood Advisory | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 3 hr |
| Jul 2, 7:43 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin | 32 min |
| Jul 2, 8:15 AM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Franklin, City of Norfolk, City of Portsmouth, City of Suffolk | 30 min |
| Jul 2, 8:22 AM EDT | Flash Flood Warning | AKQ | City of Hampton, City of Newport News | 113 min |
| Jul 2, 8:34 AM EDT | Special Marine Warning | AKQ | 71 min | |
| Jul 2, 8:39 AM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth, City of Virginia Beach | 36 min |
| Jul 2, 8:46 AM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 3 hr |
| Jul 2, 9:00 AM EDT | Special Marine Warning | AKQ | 75 min | |
| Jul 2, 9:08 AM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk | 3 hr |
| Jul 2, 9:12 AM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Virginia Beach | 33 min |
| Jul 2, 9:36 AM EDT | Special Marine Warning | AKQ | 114 min | |
| Jul 2, 9:57 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 48 min |
| Jul 2, 10:17 AM EDT | Areal Flood Advisory | AKQ | City of Hampton, City of Newport News | 3 hr |
| Jul 2, 8:48 AM EDT | Special Weather Statement | AKQ | Gates | 27 min |
| Jul 2, 6:03 AM EDT | Areal Flood Advisory | AKQ | Dorchester, Somerset, Wicomico, Worcester | 3 hr |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.